# SDR SWAA2021082511518

- Difficulty date: March 8, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 927-947 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC Y185641; WHILE REPAIRING MISSING PRIMER ON BODY FRAME FAIL SAFE CHORD: AFT PIT RH SIDEWALL BODY SKIN STRINGER HAT FLANGES ARE CORRODED BS 927-947; STR 21R; WL 187. / FOUND CORROSION ON S-21R BS 927-947 TO 100% MATERIAL LOSS. REPAIRED STIRNGER IAW EA # 200295 REV. IR AND SWA EA # 1-753-36706 REV. IR. P/N:147A3210-36.
